1 Browse Title Index

Browse Title Index


 
Issue Title
 
Vol 46, No 1 (2015) A new proof of Bergweiler's conjecture concerning the first derivative of transcendental meromorphic function with picard exceptional value Abstract   PDF
Feng Guo, Yuha Li
 
Vol 44, No 3 (2013) A new subclass of meromorphic function with positive and fixed second coefficients Abstract   PDF
Sivasubramanian Srikandan, N. Magesh, Maslina Darus
 
Vol 40, No 1 (2009) A non-commutative Sobolev estimate and its application to spectral synthesis Abstract   PDF
M. K. Vemuri
 
Vol 39, No 3 (2008) A note on $ {|\overline{N}, p_n; delta|_k} $ summability factors of infinite series Abstract   PDF
Poorvi Sinha, Hirdesh Kumar
 
Vol 31, No 1 (2000) A note on a certain class of functions related to Hurwitz zeta function and Lambert transform Abstract   PDF
R. K. Raina, T. S. Nahar
 
Vol 36, No 4 (2005) A note on a certain retarded integral inequality Abstract   PDF
B. G. Pachpatte
 
Vol 32, No 1 (2001) A note on an inclusion theorem Abstract
Huseyin Bor
 
Vol 43, No 2 (2012) A note on an open problem Abstract   PDF
Miao-Qing An
 
Vol 33, No 4 (2002) A note on certain integral inequality Abstract   PDF
B. G. Pachpatte
 
Vol 34, No 1 (2003) A note on common fixed points by altering distances Abstract   PDF
R. P. Pant, K. Jha, A. B. Lohani
 
Vol 31, No 2 (2000) A note on completely positive graphs $($II$)$ Abstract   PDF
Xu Changqin
 
Vol 33, No 3 (2002) A note on Dragomir-Mcandrew's trapezoid inequalities Abstract   PDF
Hendra Gunawan
 
25 - 36 of 756 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax